Can scale and coefficient heterogeneity be separated in random coefficients models?

This is the latest version of this eprint.

Hess, S and Rose, JM (2012) Can scale and coefficient heterogeneity be separated in random coefficients models? Transportation, 39 (6). 1225 - 1239. ISSN 0049-4488

Abstract

Metadata

Authors/Creators:
  • Hess, S
  • Rose, JM
Copyright, Publisher and Additional Information: © 2011 Springer verlag . This is an author produced version of a paper subsequently published in Transportation. Uploaded in accordance with the publisher's self-archiving policy
Keywords: Random scale; Discrete choice; Taste heterogeneity; Scale heterogeneity; Mixed logit
Dates:
  • Published: 1 April 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > Institute for Transport Studies (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 30 Mar 2015 13:15
Last Modified: 29 Mar 2018 05:11
Published Version: http://dx.doi.org/10.1007/s11116-012-9394-9
Status: Published
Publisher: Springer verlag
Identification Number: https://doi.org/10.1007/s11116-012-9394-9

Available Versions of this Item

Share / Export

Statistics